MathSciNet Relay Station
MathSciNet bibliographic data
MR2813402 52B20 (52B12)
Hibi, Takayuki; Higashitani, Akihiro; Ohsugi, Hidefumi Roots of Ehrhart polynomials of Gorenstein Fano polytopes. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3727–3734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement